Followers

Tuesday, November 13, 2007

Weekly summary - 8th week

I am in terrible mood these days. I believe not only my libido is reduce significantly, but also my erectile is worse than previously. I am quite down of this. This is totally opposite when I first took Propecia (which increase my libido).I am quite depress now.
My hairloss has been consistently the same. Of course, no regrowth yet.
I will still continue my Propecia (0.5mg) medication for 4 months more to evaluate whether it is good to continue.

5 comments:

grafthead said...

hey chgchksg- im in the same boat as you with hairloss. I'm 27 and have lost about the same amount. Are you considering a transplant?

Jason said...

I am not going for transplant currently. I will still continue the propecia.

Anonymous said...

You are not going to take Propecia and get magical hair regrwoth. I dont understand why you are so down on yourself for so much hair. You want to look at further options and all I can say is be patient, Try Rogaine, Try DermMatch, or whatever, but you really should not be upset about your hair loss, its not that bad at all

Propecia UK said...

Hi

Nice blog enjoyed your article propecia

Propecia UK said...

Hi

Nice blog enjoyed your article propecia

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape